# SDR ASAA2016100318308

- Difficulty date: October 3, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LWR SKIN HAS CRACK INDICATION STA 101.9 1/B ROW 9" FROM AFT MARKED. GROUNDED - YES. CUT OUT DAMAGED AREA OF LT HOR STAB LWR SKIN AND FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 55-10-01-2R-11. ALODINED AND PRINED IAW SRM 51-20-01. INSTALLED SKIN REPAIR IAW SRM 55-10-01-2R-11. APPLIED TO COAT IAW SRM 51-20-01. INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION. INSP METHOD IS DETAILED VISUAL INSP AND EXTERNAL LFEC AND INSP INTERNAL IS 9000 FLIGHT CYCLES IAW SRM 55-10-01-2R-11 TABLE 204.
